# SDR ASAA2018102326570

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,406 hours, 4,426 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING TAXI TO GATE: VTK ON F/O PRIMARY DISPLAY AND FMC P/RST LIGHT FLASH INTMT THRU-OUT TAXI. GROUNDED - YES. VERIFIED RT FMC INTMT, RT FMC LOGGED PGM FAULT, PERFORMED FIM 34-61 TASK 807 RT FMC RETURNED TO NORMAL. NO HISTORY GRD VERIFICATION SUCCESSFUL.
